Journal of Mathematics

Journal of Mathematics / 2021 / Article

Research Article | Open Access

Volume 2021 |Article ID 5590439 | https://doi.org/10.1155/2021/5590439

Qing-Bo Cai, Gülten Torun, Ülkü Dinlemez Kantar, "Approximation Properties of Generalized -Bernstein–Stancu-Type Operators", Journal of Mathematics, vol. 2021, Article ID 5590439, 17 pages, 2021. https://doi.org/10.1155/2021/5590439

Approximation Properties of Generalized -Bernstein–Stancu-Type Operators

Academic Editor: Ding-Xuan Zhou
Received01 Mar 2021
Revised15 Apr 2021
Accepted20 Apr 2021
Published08 May 2021

Abstract

The present study introduces generalized -Bernstein–Stancu-type operators with shifted knots. A Korovkin-type approximation theorem is given, and the rate of convergence of these types of operators is obtained for Lipschitz-type functions. Then, a Voronovskaja-type theorem was given for the asymptotic behavior for these operators. Finally, numerical examples and their graphs were given to demonstrate the convergence of to with respect to values.

1. Introduction

The Bernstein operators, which are positive linear operators, are of great importance for the theory of approximation. In [1], Bernstein operators were introduced by Bernstein to prove the Weierstrass approximation theorem. For , the classical Bernstein operators are given aswhere the Bernstein basis functions are defined as

There are many generalizations of the operators. In [2], Gadjiev and Ghorbanalizadeh gave Bernstein–Stancu operators with shifted knots:where and for , and are positive real numbers, and for . In the case of for , operator (3) reduces to the classical Bernstein operator (1). In addition, the case of was handled and examined by Stancu in [3] and these operators were called the classical Bernstein–Stancu operators. A Durrmeyer variant of the Bernstein–Stancu operators in (3) was studied by Dinlemez Kantar and Ergelen in [4], and a Voronovskaja-type approximation theorem for these operators was given. Several studies were conducted on some approximation properties, and asymptotic-type results were given for these operators in [514].

In [5], Cai et al. introduced the Bernstein operators with shape parameter as follows:where and are Bézier basis functions with shape parameter defined by

Later in [6], Cai proposed Kantorovich-type -Bernstein operators, as well as their Bézier variant, and examined the approximation results. Kantorovich-type -Bernstein operators were also studied by Acu et al. in [7], and they considered the approximation properties and asymptotic-type results.

Recently, in [8], Srivastava et al. constructed -Bernstein–Stancu operators defined bywhere and Bézier basis functions with shape parameter are defined in (5).

In the present study, we introduce the following generalized -Bernstein–Stancu operators with shifted knots for :where and are positive real numbers satisfying for and Bézier basis functions with shape parameter are defined bywhere for , are positive real numbers, for , and . We give approximation properties and Voronovskaja-type approximation theorem for asymptotic behavior of operator (7). When for and , operator (7) reduces to the classical Bernstein operator (1). When , it reduces to the Bernstein–Stancu operator (3). When for , it reduces to the Bernstein operator with shape parameter (4). In the following section, several lemmas are given to prove the main results.

2. Some Preliminary Results

Lemma 1. For generalized -Bernstein–Stancu operators with shifted knots, we have the following equalities:

Proof. If we use Bézier basis functions (8) in -Bernstein–Stancu operators (7), we obtainwhereThanks to the linearity of Bernstein–Stancu operators (3), we obtainNow, we will compute and Using (12), , and in , we obtain the following equation:Then, we have the following equality for the third moment by using the linearity of :whereFrom the linearity of the Bernstein–Stancu operators (3)and Bernstein basis functions, we obtainNext, we compute and Combining (17), , and , we obtain the result for
Using the same technique in the above moments, we obtain and

Corollary 1. Using Lemma 1, we obtain the following inequalities of central moments for and for fixed and :